# SDR 97UAL900493

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Screws
- Condition: Out Of Position
- Location: Bleed Air Card
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH 3000 FEET, RIGHT ENGINE BLEED LIGHT ON, RIGHT BLEED PRESSURE ZERO.  RETURNED TO MIA.  *S/D*  FOUND TWO 10-32 SCREWS BETWEEN AIR SUPPLY BLEED CARD AND ADJACENT PC CARD IN P50 PANEL.  SCREWS WERE MAKING CONTACT ON PRINTED CIRCUIT BOARDS.  ALL FAULTS CLEARED AFTER SCREWS WERE REMOVED AND SUBSEQUENT OPS CHECK COMPLETED.
